| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Stryker was performing preventative maintenance on the customer's device and observed that the device' main keypad was unresponsive.As a result, defibrillation therapy may have been delayed or unavailable, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the observed issue.Stryker replaced the device's main keypad assembly to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.